Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 736021, 6 pages
http://dx.doi.org/10.1155/2014/736021
Research Article

The -Difference Theorems for Meromorphic Functions of Several Variables

Department of Mathematics, Taiyuan University of Technology, Yingze West Street, No. 79, Taiyuan 030024, China

Received 28 March 2014; Revised 9 May 2014; Accepted 22 May 2014; Published 1 June 2014

Academic Editor: Bashir Ahmad

Copyright © 2014 Zhi-Tao Wen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at Zentralblatt MATH · View at MathSciNet
  2. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, vol. 557 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  3. I. Laine, Nevanlinna Theory and Complex Differential Equations, vol. 15 of de Gruyter Studies in Mathematics, Walter de Gruyter, Berlin, Germany, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Vitter, “The lemma of the logarithmic derivative in several complex variables,” Duke Mathematical Journal, vol. 44, no. 1, pp. 89–104, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Biancofiore and W. Stoll, “Another proof of the lemma of the logarithmic derivative in several complex variables,” in Recent Developments in Several Complex Variables (Proc. Conf., Princeton Univ., Princeton, N. J., 1979), vol. 100 of Annals of Mathematics Studies, pp. 29–45, Princeton University Press, Princeton, NJ, USA, 1981. View at Google Scholar · View at MathSciNet
  6. Z. Ye, “A sharp form of Nevanlinna's second main theorem of several complex variables,” Mathematische Zeitschrift, vol. 222, no. 1, pp. 81–95, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. B. Q. Li, “A logarithmic derivative lemma in several complex variables and its applications,” Transactions of the American Mathematical Society, vol. 363, no. 12, pp. 6257–6267, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. R. G. Halburd and R. J. Korhonen, “Nevanlinna theory for the difference operator,” Annales Academiae Scientiarum Fennicae: Mathematica, vol. 31, no. 2, pp. 463–478, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. G. Halburd and R. J. Korhonen, “Difference analogue of the lemma on the logarithmic derivative with applications to difference equations,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 477–487, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. R. G. Halburd, R. Korhonen, and K. Tohge, “Holomorphic curves with shift-invariant hyperplane preimages,” Transactions of the American Mathematical Society, vol. 366, pp. 4267–4298, 2014. View at Google Scholar
  11. R. Korhonen, “A difference Picard theorem for meromorphic functions of several variables,” Computational Methods and Function Theory, vol. 12, no. 1, pp. 343–361, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. D. C. Barnett, R. G. Halburd, W. Morgan, and R. J. Korhonen, “Nevanlinna theory for the q-difference operator and meromorphic solutions of q-difference equations,” Proceedings of the Royal Society of Edinburgh A: Mathematics, vol. 137, no. 3, pp. 457–474, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. P.-C. Hu, P. Li, and C.-C. Yang, Unicity of Meromorphic Mappings, vol. 1 of Advances in Complex Analysis and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  14. W. K. Hayman, “On the characteristic of functions meromorphic in the plane and of their integrals,” Proceedings of the London Mathematical Society A, vol. 14, pp. 93–128, 1965. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Clunie, “On integral and meromorphic functions,” Journal of the London Mathematical Society, vol. 37, pp. 17–27, 1962. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. A. Mohon'ko and V. D. Mohon'ko, “Estimates of the Nevanlinna characteristics of certain classes of meromorphic functions, and their applications to differential equations,” Sibirskiĭ Matematičeskiĭ Žurnal, vol. 15, pp. 1305–1322, 1431, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet